# SDR SIMA201025007

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 25,813 hours, 24,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, H

## Discrepancy

ON FLIGHT 2741 THE FLIGHT ATTENDANT NOTIFIED THE CREW OF SMOKE IN THE CABIN.  THE CREW PERFORMED AN EMERGENCY DESCENT AND TURNED OFF PACK 2.  PACK 1 ALREADY DEFERRED.  THE SMOKE STARTED TO DISSIPATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW FIM 21-20-00-810-801-A REFERENCE  TO LOG PAGE 2830534 ITEM 1 FOR DISCREPANCY FOUND.  GROUND MAINTENANCE RAN ENGINE 1 AND ENGINE 2 IAW AMM 71-00-01, NO FURTHER SMOKE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
